# SDR CA001207030

- Difficulty date: November 3, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft time: 2,912 hours
- Engine: Cont O200A
- System (JASC): 2720 · Rudder Control System
- Part: Horn
- Part number: 04310071
- Condition: Bent
- Location: Rt Horn
- Part time: 2,941 hours
- Component: Rudder, Cessna, 04310043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL INSP AND PER AD CF-2000-20, RUDDER CNTL SYS CLOSELY INSP. RT SIDE OF RUDDER HORN HAD NICKS ON LOWER OTBD EDGE AND CANTED UP SEVERAL DEGS.  AT ROOT OF RT HORN WERE TEETH  MARKS INDICATING PLIERS HAD BEEN USED TO ATTEMPT TO STRAIGHTEN HORN.   ACFT HAD BEEN PAINTED 18 MONTHS PRIOR.  PAINT IN TEETH MARKS INDICATING IT HAD BEEN BENT PRIOR TO PAINT.   AS WELL, DEPRESSION FROM STOP BOLT HITTING STOP FLANGE IN 2 DIFFERENT SPOTS, ORIG SPOT COVERED BY PAINT.  REPL HORN WITH NEW CESSNA P/N 0431007-4.   FOUND THAT REQD NEW BUSHINGS (P/N NAS 74A3-004) AND NEW CLEVIS FORK END (P/N AN486-3) TO MATCH NEW P/N HORN.  (X)
